# SDR DALA2022011400282

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 88,924 hours, 41,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 SLIDE ARMING LEVER FOR DOOR 1L LOOSE AND INTERMITTENT. ERRATIC INDICATION PROBLEMS. CORRECTIVE ACTION: REPAIRED SLIDING ARM LEVER PER A320 AMM 52-12. OK FOR SERVICE. (8406646)
